Changes in the Warning Label of Statins to Be Introduced Soon

Changes in the Warning Label of Statins to Be Introduced SoonIt has been reported that the warning labels of cholesterol lowering drug, statins would soon be changed. However, patients taking the drugs are not required to change their medication. But by any case, if they have concerns over the drug, they should consult their respective doctors.

A recent research over statins has found that the drug has the potential of causing memory loss and also increases the chances of a person being affected with diabetes.

Statins is prescribed to those patients who are at the risk of being affected with heart attack. In February, the United States Food and Drug Administration made the announcement of the adverse consequences of consuming statins.

Following the announcement, changes in the warning labels were emphasized by the authorities concerned. Patients relying over statins have been asked to maintain patience before changing or doing away with the drug.

It is advisable that patients should take the advice of the physicians before taking any action. Steve Colburn is among those patients who have become the victim of overdose of statins and its consequent side-effects.

Steve Colburn said, "Thinking and remembering became so laborious that I could not even recall my three-digit telephone extension or computer password at work. All day, every day, I felt like my brain was mush".

Steve Colburn had been taking over dosage of statins after receiving quadruple bypass surgery in 2010. Following the adverse outcome of the overdose of the drug, his doctors lowered the intake of drug. Although the memory lapses are still being experienced by him, he is now free from other side-effects of the drug.

It has been revealed that statins is one of the most prescribed drug all over the world. The drug is trusted by many doctors for lowering the chances of heart attack.